Acute erythroleukemia following chemotherapy for Hodgkin's disease.

A. Goldhirsch, M. Pirovino, S. Coninx, L. Tschopp, R. W. Sonntag

Research output: Contribution to journalArticlepeer-review

Abstract

A case of erythroleukemia developing in a patient 6.5 years after therapy for Hodgkin's disease (HD) is described. The patient had chemotherapy alone for a stage III B lymphocyte-predominant HD. He received six cycles MOPP-induction therapy followed by a chlorambucil maintenance therapy with procarbazine and prednisone reinforcements. To our knowledge this is the first case of erythroleukemia following HD treated with chemotherapy alone.

Original languageEnglish
Pages (from-to)53-56
Number of pages4
JournalAmerican Journal of the Medical Sciences
Volume280
Issue number1
Publication statusPublished - Jul 1980

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint

Dive into the research topics of 'Acute erythroleukemia following chemotherapy for Hodgkin's disease.'. Together they form a unique fingerprint.

Cite this